# SDR CA060605001

- Difficulty date: May 30, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: S694603
- Condition: Ruptured
- Location: Oxygen Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PASSING ABOUT 17000 FT ON CLIMBOUT FROM DFW AN QXYGEN LEAK OCURRED FROM OBSERVERS MASK COMPARTMENT AND DEPLETED ALL THE QXYGEN. FOLLOWED OXY LO PRESS PROCEDURE, DECLARED EMERGENCY, DESCENDED AND RETURNED TO DFW.  TROUBLESHOT A/C AND FOUND O2 LINE BEHIND OBSERVERS O2 MASK RUPTURED. REPLACED LINE IAW CRJ MM 35-11-03. INSTALLED SERVICEABLE CREW O2 BOTTLE IAW CRJ MM 35-11-03. NO LEAKS NOTED.   LINE REF TO AIPC 35-13-01 FIG 01-A01 PAGE 2 ITEM 70. (TC NR 20060605001)
